Advertisement

Archiv der Mathematik

, Volume 18, Issue 1, pp 81–88 | Cite as

Bemerkungen Über die Erweiterung von Homotopien

  • Dieter Puppe
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    A. Dold, Partitions of unity in the theory of fibrations. Ann. of Math., II. Ser.78, 223–255 (1963).Google Scholar
  2. [2]
    A.Dold, Lectures on homotopy theory and half exact functors. Amsterdam 1963 (vervielfältigtes Manuskript).Google Scholar
  3. [3]
    C. H. Dowker, Homotopy extension theorems. Proc. London Math. Soc, III. Ser.6, 100–116 (1956).Google Scholar
  4. [4]
    G. S. Young, A condition for the absolute homotopy extension property. Amer. Math. Monthly71, 896–897 (1964).Google Scholar
  5. [5]
    D. Puppe, Homotopiemengen und ihre induzierten Abbildungen I. Math. Z.69, 299–344 (1958).Google Scholar

Copyright information

© Birkhäuser Verlag 1967

Authors and Affiliations

  • Dieter Puppe
    • 1
  1. 1.Mathematisches InstitutUniversität des Saarlandes66 SaarbrÜcken 15

Personalised recommendations